# SDR AWXA0000404

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546957
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT CENTER CABIN, TOP FLOOR STRUCTURE SUPPORT CRACKED AT STA 520, LBL 63.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, TREATED, PRIMED, AND INSTALLED PARTS IAW 737 SRM 51-40-4 FIG 4 AND SRM 53-10-2 FIG 12.
